# SDR SWIA97916

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GAUG
- Make and model: Cndair CL6002B19
- Aircraft serial: 7161
- Engine: Ge CF343B1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21197688
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CABIN ALTITUDE MESSAGE CAME ON.  TRIED THE MANUAL PRESSURIZATION CONTROL BUT IT WOULDN'T PRESSURIZE.  RETURNED TO BTM.  MEL 21-31-1.  REPLACED NR 2 CONTROLLER IAW MM 21-31-16, TEST OK IAW MM 21-31-16.
